# SDR AALA202101029004

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 58,849 hours, 26,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Sticking
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1L FORWARD SLIDE RETAINING CLIP STICKING.  LUBRICATED SPRING PAWL TO GIRT BAR FLOOR FITTING.  OPERATIONS CHECK NORMAL PER AMM 25-62-44.
